# SDR SWI2023F00255

- Difficulty date: July 27, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,781 hours, 24,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS235 FRAME UPPER GUSSET IS CRACKED     (C-CHECK RO 8/20/2023)    REMOVED AND REPLACED LH FS235 FRAME UPPER GUSSET IS CRACKED CRJ 900 SRM 51-42-06-001-001-A01 REVISION 38 JUL 25/2020B DWG CC670-34040 REV -C COMPLIED WITH TASK CARD 51-900-1002-SKY
